MathSciNet Relay Station
MathSciNet bibliographic data
MR526193 47G05
Plazzi, Piero An $L\sp{2}$-continuity theorem for certain pseudodifferential operators. (Italian) Rend. Sem. Mat. Univ. Padova 57 (1977), 217–230 (1978).
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement